MathSciNet Relay Station
MathSciNet bibliographic data
MR1193541 (94a:65076a) 65Y20 (65D15 68Q25)
Woźniakowski, H. Average case complexity of linear multivariate problems. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 1, 70–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement